| Model Number |
GALILEO® CAPTURING ROD |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a 5046-100 galileo® capturing rod nut and a 5033-100 galileo® capturing rod had an issue.During a troch nail case on (b)(6) 2022, the back of the lag screw capturing rod snapped off when the surgeon went to remove the nut after insertion of the lag screw.This was discovered during use with no impact to the patient.